# SDR IPXA2024022686461

- Difficulty date: January 16, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #7 SLAT LWR SURFACE HAS 02EA LINE GOUGED AS MARKED. 74-070 INSTALLED ALL REPAIR PARTS AT R/H # 7 SLAT LOWER SURFACE O/B PER MD 11 SRM 57-40-01 FIG. 201 REPAIR 3
